# SDR YENA2022031600234

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664709
- Part serial: M10230
- Condition: Failed
- Location: 7500mm
- Part time: 12,148 hours, 4,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R2 DOOR ESCAPE SLIDE CONTACTS FUSELAGE WITH DOOR FULLY OPEN. HARD TO UNLOCK GUSTLOCK, REF AE NR 2022-48283, W/O 2022-16/1..... REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM 25-62-44-400-007-A AND 25-62-44-000-012-A. TESTS OK WORK DONE BY 8610614 CHECKED BY 8615818.
